# SDR AWXA200600551

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,669 hours, 29,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 140N27411
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING OVERNIGHT MAINTENANCE DISCOVERED THE R-1 EMERG DOOR ASSIST TRIGGER SHEARED OFF.  MAINTENANCE REMOVED AND REPLACED THE R1 EMERGENCY EXIT DOOR ASSIST TRIGGER IAW BOEING 757-200 MM 52-11-32-404-010.
